# SDR IPXA2M76163

- Difficulty date: October 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E SKIN IS CRACKED AT XOS 610 AT FWD.  INBD CORNER OF PANEL 519CB.  REPAIRED LT WING FIXED L/E SKIN AT STA XOS610, INBD CORNER OF PANEL 519 CB REF STASA EA 011-5730-01-A4341 REV. I/R, UPS EO MD11-5730- 49000-A AND FAA FORM 8100-9.
